skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: An Accelerated Method for Nonlinear Elliptic PDE

Abstract

Not provided.

Authors:
;
Publication Date:
Research Org.:
Texas A & M Univ., College Station, TX (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1533366
DOE Contract Number:  
FG02-06ER25727
Resource Type:
Journal Article
Journal Name:
Journal of Scientific Computing
Additional Journal Information:
Journal Volume: 69; Journal Issue: 2; Journal ID: ISSN 0885-7474
Publisher:
Springer
Country of Publication:
United States
Language:
English
Subject:
Mathematics

Citation Formats

Schaeffer, Hayden, and Hou, Thomas Y. An Accelerated Method for Nonlinear Elliptic PDE. United States: N. p., 2016. Web. doi:10.1007/s10915-016-0215-8.
Schaeffer, Hayden, & Hou, Thomas Y. An Accelerated Method for Nonlinear Elliptic PDE. United States. doi:10.1007/s10915-016-0215-8.
Schaeffer, Hayden, and Hou, Thomas Y. Thu . "An Accelerated Method for Nonlinear Elliptic PDE". United States. doi:10.1007/s10915-016-0215-8.
@article{osti_1533366,
title = {An Accelerated Method for Nonlinear Elliptic PDE},
author = {Schaeffer, Hayden and Hou, Thomas Y.},
abstractNote = {Not provided.},
doi = {10.1007/s10915-016-0215-8},
journal = {Journal of Scientific Computing},
issn = {0885-7474},
number = 2,
volume = 69,
place = {United States},
year = {2016},
month = {5}
}

Works referenced in this record:

A semi-Lagrangian scheme for the game p-Laplacian via p-averaging
journal, November 2013


Recent Developments in Numerical Methods for Fully Nonlinear Second Order Partial Differential Equations
journal, January 2013

  • Feng, Xiaobing; Glowinski, Roland; Neilan, Michael
  • SIAM Review, Vol. 55, Issue 2
  • DOI: 10.1137/110825960

Finite difference methods for the Infinity Laplace and p -Laplace equations
journal, December 2013


Mixed Finite Element Methods for the Fully Nonlinear Monge–Ampère Equation Based on the Vanishing Moment Method
journal, January 2009

  • Feng, Xiaobing; Neilan, Michael
  • SIAM Journal on Numerical Analysis, Vol. 47, Issue 2
  • DOI: 10.1137/070710378

Vanishing Moment Method and Moment Solutions for Fully Nonlinear Second Order Partial Differential Equations
journal, July 2008


A Modified Characteristic Finite Element Method for a Fully Nonlinear Formulation of the Semigeostrophic Flow Equations
journal, January 2009

  • Feng, Xiaobing; Neilan, Michael
  • SIAM Journal on Numerical Analysis, Vol. 47, Issue 4
  • DOI: 10.1137/080737009

Analysis of Galerkin Methods for the Fully Nonlinear Monge-Ampère Equation
journal, December 2010


A nonconforming Morley finite element method for the fully nonlinear Monge-Ampère equation
journal, January 2010


Wide stencil finite difference schemes for the elliptic Monge-Ampère equation and functions of the eigenvalues of the Hessian
journal, April 2008


Two Numerical Methods for the elliptic Monge-Ampère equation
journal, February 2010

  • Benamou, Jean-David; Froese, Brittany D.; Oberman, Adam M.
  • ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 44, Issue 4
  • DOI: 10.1051/m2an/2010017

Convergent Finite Difference Solvers for Viscosity Solutions of the Elliptic Monge–Ampère Equation in Dimensions Two and Higher
journal, January 2011

  • Froese, Brittany D.; Oberman, Adam M.
  • SIAM Journal on Numerical Analysis, Vol. 49, Issue 4
  • DOI: 10.1137/100803092

Fast finite difference solvers for singular solutions of the elliptic Monge–Ampère equation
journal, February 2011


Convergent Filtered Schemes for the Monge--Ampère Partial Differential Equation
journal, January 2013

  • Froese, Brittany D.; Oberman, Adam M.
  • SIAM Journal on Numerical Analysis, Vol. 51, Issue 1
  • DOI: 10.1137/120875065

Numerical solution of the two-dimensional elliptic Monge–Ampère equation with Dirichlet boundary conditions: a least-squares approach
journal, December 2004


Numerical methods for fully nonlinear elliptic equations of the Monge–Ampère type
journal, February 2006

  • Dean, E. J.; Glowinski, R.
  • Computer Methods in Applied Mechanics and Engineering, Vol. 195, Issue 13-16
  • DOI: 10.1016/j.cma.2005.05.023

On the numerical solution of a two-dimensional Pucci's equation with Dirichlet boundary conditions: a least-squares approach
journal, September 2005


On Finite Element Methods for Fully Nonlinear Elliptic Equations of Second Order
journal, January 2008

  • Böhmer, Klaus
  • SIAM Journal on Numerical Analysis, Vol. 46, Issue 3
  • DOI: 10.1137/040621740

A rate of convergence for monotone finite difference approximations to fully nonlinear, uniformly elliptic PDEs
journal, January 2007

  • Caffarelli, Luis A.; Souganidis, Panagiotis E.
  • Communications on Pure and Applied Mathematics, Vol. 61, Issue 1
  • DOI: 10.1002/cpa.20208

Numerical solution of the Monge–Ampère equation by a Newton's algorithm
journal, February 2005


A Fast Iterative Shrinkage-Thresholding Algorithm for Linear Inverse Problems
journal, January 2009

  • Beck, Amir; Teboulle, Marc
  • SIAM Journal on Imaging Sciences, Vol. 2, Issue 1
  • DOI: 10.1137/080716542

Monotonicity-Preserving Linear Multistep Methods
journal, January 2003

  • Hundsdorfer, Willem; Ruuth, Steven J.; Spiteri, Raymond J.
  • SIAM Journal on Numerical Analysis, Vol. 41, Issue 2
  • DOI: 10.1137/S0036142902406326

Strong Stability-Preserving High-Order Time Discretization Methods
journal, January 2001


On High Order Strong Stability Preserving Runge–Kutta and Multi Step Time Discretizations
journal, October 2005


Global optimization of explicit strong-stability-preserving Runge-Kutta methods
journal, September 2005


Positive difference operators on general meshes
journal, May 1996


Interior C2,α regularity theory for a class of nonconvex fully nonlinear elliptic equations
journal, May 2003


The infinity Laplacian, Aronsson's equation and their generalizations
journal, January 2008

  • Barron, E. N.; Evans, L. C.; Jensen, R.
  • Transactions of the American Mathematical Society, Vol. 360, Issue 01
  • DOI: 10.1090/S0002-9947-07-04338-3

Various Properties of Solutions of the Infinity-Laplacian Equation
journal, September 2005

  • Evans, Lawrence C.; Yu, Yifeng
  • Communications in Partial Differential Equations, Vol. 30, Issue 9
  • DOI: 10.1080/03605300500258956

Everywhere differentiability of infinity harmonic functions
journal, January 2011

  • Evans, Lawrence C.; Smart, Charles K.
  • Calculus of Variations and Partial Differential Equations, Vol. 42, Issue 1-2
  • DOI: 10.1007/s00526-010-0388-1

On the partial differential equation u ${}_{x}^{2}$ uxx+2uxuyuxy+u ${}_{y}^{2}$ uyy=0
journal, October 1968


On certain singular solutions of the partial differential equation u x 2 uxx+2uxuyuxy+u y 2 uyy=0
journal, February 1984


Numerical solution of the Dirichlet problem for a Pucci equation in dimension two. Application to homogenization
journal, January 2008

  • Caffarelli, L. A.; Glowinski, R.
  • Journal of Numerical Mathematics, Vol. 16, Issue 3
  • DOI: 10.1515/JNUM.2008.009

A least-squares method for the numerical solution of the Dirichlet problem for the elliptic monge − ampère equation in dimension two
journal, June 2013

  • Caboussat, Alexandre; Glowinski, Roland; Sorensen, Danny C.
  • ESAIM: Control, Optimisation and Calculus of Variations, Vol. 19, Issue 3
  • DOI: 10.1051/cocv/2012033